Newsletters of 2017

Download Newsletter of 1 - 2017

  • Case Report from Sohag- Cardiac Arrest and patient death After Administration of ABVD protocol.
  • Case Report from Sohag- Extravasation Phenomenon Induced By Dopamine Hydrochloride Injection.
  • Case report from Alexandria- Intraventricular hemorrhage related to the use of Sodium bicarbonate in a pre-mature neonate.

Download Newsletter of 2 - 2017

  • Case Report from Sohag- Severe allergic reactions induced by Oxaliplatine intravenous injection.
  • Case Report from Alexandria- Thrombocytopenia associated with Linezolid.
  • Case report from Cairo– Pancytopenia in male Patient associated with Intravenous Omeprazole.

Download Newsletter of 3 - 2017

  • Case Report from Cairo- Miscarriage Due to Exposure to Ciprofloxacin/Nitrofurantoin During Pregnancy.
  • A case report from Alexandria- Risk of photosensitivity and hearing impairment associated with Acetazolamide.
  • A case report from Sohag- Severe Thrombophlebitis at the injection site induced by Utoral.

Download Newsletter of 4 - 2017

  • Case Report from Alexandria -Raised liver enzymes due to Drug-Drug interaction.
  • A case report from Sohag- Endometrial disorders & Uterine bleeding induced by microcept COCs pills.

Download Newsletter of 5 - 2017

  • Case report from Cairo-STEMI (ST-segment elevation myocardial infarction) in male Patient associated with Sildenafil.
  • Case report from Alexandria- death due to uncontrolled hemorrhage associated with Enoxaparin administration.
  • Impairment of performance in a test of learning and memory induced by using Remeron and Apexidone during the treatment of irritable bowel syndrome (IBS).

Download Newsletter of 6 - 2017

  • Fluoroquinolones and potential risk of retinal detachment.
  • Case report from Sohag - Ovarian hyper stimulation syndrome (OHSS) induced by using Menogon & Purogon &Clomid as ovulation induction therapy.

Download Newsletter of 7 - 2017

  • “Cetal”- Recall of certain batches due to mistake in the Arabic leaflets.
  • Lidocaine solution to treat infants and children with teething pain.
  • Case Report from Sohag- Angular cheilitis with pain and burning sensation induced by Formo Cresol.

Download Newsletter of 8 - 2017

  • Evaluation of several safety issues associated with Direct-acting antivirals (DAA) for hepatitis C by the Egyptian Pharmaceutical Vigilance Center.
  • Case report from Sohag - Cardiac arrhythmia, tachycardia &palpitations in-duced by Cystone tablets.

Download Newsletter of 9 - 2017

  • EPVC approved distribution of a Dear Healthcare professional Communication
    (DHPC) by Phoenix regarding needle shield removal defect of Arixtra®.

  • Cyclopentolate Toxicity due to Medication error (overdose) in Alexandria.

Download Newsletter of 10 - 2017

  • Warning on the counterfeit of Vigamox® 5mg/ml batch no. (16H23GA).
  • First degree chemical burn of skin caused by Povidone iodine.

Download Newsletter of 11 - 2017

  • Warning on the counterfeit of Tobradex® eye drops ; batch No (16I19IA).
  • Case Report from Alexandria - Risk of developing generalized Tonic-Clonic convulsions associated with Metronidazole.

Download Newsletter of 12 - 2017

  • PRESCRIBING GUIDE for Direct Acting Antivirals (DAAs).
  • Case report from Alexandria -Risk of developing encephalitis post immunization with Pentavalent vaccine.
  • What is a Risk Management Plan (RMP)?

Subscribe To Our Newsletters